Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Diagnosed with pneumonia, swollen lower lip, fever. Symptoms due to antibiotics or pneumonia?

my mother came home from the hospital after being diagnosed with pneumonia yesterday. She had 2 IV antibiotics and now is taking another antibiotic for 10 days. After 24 hours of taking the antibiotic and tylenol , she has developed a swollen lower lip . Her fever is still hovering around 100. Is this a reaction to the antibiotic or a symptom of the pneumonia?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir / madam
Thanks for writing to us.
A swollen lip is not related to pneumonia directly. This is morel likely to be an allergic reaction. This can occur because of medicines/ foods/ supplements etc. This is an emergency. I would request you to consult your physician before giving next dose of drug.
Answered: Fri, 13 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor